# SDR USAABB03190

- Difficulty date: October 14, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED THE CONNECTOR AT THE LIGHT.  (M)
